# SDR USAA20100927EM046

- Difficulty date: September 23, 2010
- Submitted: September 27, 2010
- Operation: Air carrier
- Aircraft: N953UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000133
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 10007004
- Part serial: 2007090933
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT 867, PHL-PUJ - WHILE EN ROUTE TO PUJ, THE FLIGHT EXPERIENCED A STRONG AND PUNGENT BURNING ODOR IN THE CABIN AND THE COCKPIT.  NO SMOKE WAS EVIDENT.  O2 MASKS WERE DONNED AND QRH PROCEDURES WERE ACCOMPLISHED.  THE ODOR DIMINISHED AFTER TURNING THE BLEED OFF.  MAINTENANCE FOUND WATER IN SENSE LINE OF NR 2 PACK, PERFORMED OPERATIONAL CHECK AND FERRIED TO PHL.  PHL MAINTENANCE TROUBLESHOT AND REPLACED THE LEFT AIR CYCLE MACHINE.
